MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LPS SEGMENTAL COMPONENT 65MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS, INC. 1818910 LPS SEGMENTAL COMPONENT 65MM; LPS AND S-ROM : KNEE ACCESSORY
Catalog Number 198707065
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a infected left knee.Lps poly insert was exchanged.Wash out and i&d were performed it was reported at (b)(4).Revised report: patient went on to have a left above knee amputation.Adding implants to report that were taken out at time of amputation on (b)(6) 2019.These were originally implanted (b)(6) 2019.Doi: (b)(6) 2019, (lps univ tib hin ins xsm 16 mm).Dor: (b)(6) 2019, left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS SEGMENTAL COMPONENT 65MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8864558
Report Number1818910-2019-100159
Device Sequence Number16741607
Product Code JDI
UDI-Device Identifier10603295078562
UDI-Public10603295078562
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198707065
Device Lot NumberJ2528Y
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;